RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 87, Issue 6  


The Cauchy Problem for the Wave Equation with Lévy Laplacian
S. A. Albeverio, Ya. I. Belopol'skaya, M. N. Feller
803
Single-Phase Averaging for the Ablowitz–Ladik Chain
V. L. Vereshchagin
814
$\mathrm{HL}$-Differentiability is Equivalent to $\mathrm{MB}^\sharp$-Differentiability
I. Vodova
825
On a Class of Sets of Uniqueness for Double Trigonometric Series
T. A. Zherebyova
830
On Complex Matrices that Are Unitarily Similar to Real Matrices
Kh. D. Ikramov
840
On Holomorphic Motions of $n$-Symmetric Functions
I. R. Kayumov
848
Bipolygons and Multipolygons over Semigroups
M. Yu. Maksimovskiy
855
Unique Solvability of an Analog of the Tricomi Problem with Nonlocal Integral Conjugation Condition
E. R. Mansurova
867
The Variety of Jordan Algebras Determined by the Identity $(xy)(zt)\equiv0$ Has Almost Polynomial Growth
S. P. Mishchenko, A. V. Popov
877
A Small Decrease in the Degree of a Polynomial with a Given Sign Function Can Exponentially Increase Its Weight and Length
V. V. Podolskii, A. A. Sherstov
885
On the Extrinsic Curvature and the Extrinsic Structure of Normal Developable $C^1$ Surfaces
I. Kh. Sabitov
900
The Inverse Problem for an Equation of Mixed Parabolic-Hyperbolic Type
K. B. Sabitov, E. M. Safin
907
On Multilinear Components of Prime Subvarieties in the Variety $\mathrm{Var}(M_{1,1})$
L. M. Samoilov
919
A Short Note on the Frobenius Norm of the Commutator
Yan-Dong Wu, Xu-Qing Liu
934

Brief Communications
Nonunitarizable Periodic Groups
V. S. Atabekyan
940
On the Convergence of Nonuniform Ergodic Means
A. V. Korolev
944
On an Algorithm for Constructing Uniformly Distributed Korobov Grids
M. B. Sikhov, N. Temirgaliev
948
On the Lower Bound for van der Waerden Functions
D. A. Shabanov
951
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019